Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Yellow liquid stools, pain in abs region, nausea and vomiting, struggling to urinate. Advise ?

Hi my name is Jason i am 21 my stool is coming out a yellow liquid and my abs region is in a lot of pain, i recently had a fever and suffered from nausea and vomiting quite frequently especially when i tried to eat or drink anything and i seem to have to take trips to the toilet once every 5-10 minutes for a poop and am struggling to urinate please advise .
Asked On : Fri, 2 Nov 2012
Answers:  2 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello. I'm sorry you're not feeling well. It isn't clear from your history if this illness just struck, in which case you could be suffering from infectious diarrhea (viral gastroenteritis, food poisoning, a water-borne illness, etc.), or if this has been a relatively prolonged illness, in which case you could be suffering from inflammatory bowel disease (e.g., Crohn's).
Viral gastroenteritis ("stomach flu") is the most common cause of acute nausea, vomiting and diarrhea. Otherwise healthy people usually weather these illnesses without too much difficulty. Staying hydrated is the primary concern, and this can usually be accomplished with fluids designed for the purpose (Pedialyte, Rehydralyte, etc.). You can also make your own rehydration solution by mixing 6 level teaspoons of sugar and 1/2 teaspoon of salt with one quart of water. Take frequent sips while you're vomiting, and then increase your fluid intake as your vomiting resolves -- which usually takes 24 to 30 hours. (The diarrhea can persist for several days.) Food poisoning is nearly indistinguishable from stomach flu, and it is managed in the same way.
If your vomiting lasts for more than 30 hours, if your diarrhea persists for more than a week, if you develop bloody stools, if you have severe abdominal pain, or if you stop making urine (a sign of dehydration), seek medical attention.
I hope you feel better soon!
Answered: Fri, 2 Nov 2012
I find this answer helpful
General & Family Physician Dr. Aniruddha Panja's  Response

Thanks for your query.

You are having gastroenteritis.

You are having massive fluid loss from body leading to decreased urine output. Take plenty of fluid in form of ORS or other.You may need saline infusion depending on your condition.

Take Ofloxacin 200mg + Ornidazole 500mg combination tablets twice daily for five days

You can use probiotics.

For nausea vomiting you may take ondansetron 4mg tablet sos.

If condition worsens get admitted to nearest hospital immediately

Hope this helps.

Update here how you stay.

Take care.
Disclaimer: The Expert’s advice is provided for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, as a complete assessment of an individual has not taken place.Please consult your nearest physician before acting on it. The advice is not valid for medico-legal purposes also.
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor